Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
fruitsandvegetables

Red Patch Of Skin On Cheek (Pics Inside)

Hi.

I got a bad breakout from threading my sideburns in July (she also did some of my cheeks) and when that healed up, I was left with some red marks that I expect to fade in time. But around a month or so ago, I developed this stretching/tightness feeling in my right cheek and noticed light red dots in the area where I had that feeling, but they were not pimples or zits.

I was getting fed up with the facial tightness/stretching/whatever sensation and went to the Dermatologist, who prescribed me hydrocortisone cream. BIG MISTAKE! Two days later, it became a bright red patch in the area I applied the cream. I left it to heal for a couple of days, and then applied Aquaphor for about a week, but it caused me to get a little zit so I got scared and stopped.

It is not as red as it once was, but it still is here. I also don't have that stretching/tightness facial sensation as severe as before, but it is still sensitive. A regular doctor I went to said it was because my skin was really dry. So, I've started cleansing my face with Extra Virgin Olive Oil to retain moisture because every regular moisturiser I use gives me facial flushing and redness!!

Anyway, sometimes, it is not as red and sometimes it is (as seen in the pictures). Currently as I type this, it is red! sad.png The flash is on in the pics so it kind of fades the redness. Also, I have concealer on the red pimple marks in the second picture, but not on the red patch. It looks invisible in the second picture and I don't get it! Why does it keep coming and going and when will it go away?

20kdf0y.png2d1nvc0.png

Sorry, I am hairy :S and that light brown thing is a mole.

Has anyone had something similar to this or do you know how I can treat it? The same dermatologist who gave me the hydrocortisone cream told me I may have rosacea and then recommended getting a peel!! I don't think I am going to go to her anymore because anyone with rosacea should not get peels.

Thank you to anyone who can help.

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×